# SDR VNAA2019082099907

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE THRUST FITTING IS CORRODED. INSTALLED NEW L/H ENGINE THRUST FITTING IAW CRJ 200 AMM 71-22-01-400-801
